Home › Welcome to the ADDitude Forums › For Adults › Treating Your ADHD › Generic Adderall Aurobindo side effects, how to get a new prescription ASAP? › Reply To: Generic Adderall Aurobindo side effects, how to get a new prescription ASAP?
Wow, I am SO happy I found this thread. Granted, it is the second thing that comes up when I Google “aurobindo adderall.” Yikes. I’ve been on 30mg ir for years now. Got this month’s prescription filled at CVS for the first time and noticed that the pills looked different. Didn’t think anything of it, but took one as usual and felt… nothing, except for an insane amount of teeth grinding and aggression and irritability and depression. It was so weird, and I thought I was going insane. Tried to stay the course and continue taking them, thinking maybe I was just in a bad mood, had too much caffeine, etc. But same thing for over a week. Finally checked the bottle and saw the manufacturer is Aurobindo. Had never even heard of them until now, and now I see other people’s horrendous experiences. I’m floored. I called CVS tonight, and they told me I had to have my doctor call them and explain what’s going on. Emailed my doc bc Kaiser doesn’t usually let me talk to him on the phone. He’s so slow to respond to emails, but I’m hoping this gets put to the top of his to do list cuz I’m having a hard time functioning. I checked my old prescriptions that were filled at Walgreens, and I always had Tevas. They were great, smooth, and effective for me. Thanks for sharing your experiences everyone, you saved me a lot of mental spiraling.